# SDR ASOA03127

- Difficulty date: March 23, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT AT APPROXIMATELY 6,500 FT THE CREW RECEIVED A RED FLAG ON THE LT INTERSTAGE TURBINE TEMPERATURE GAUGE OF APPROXIMATELY 886 DEGREES.  THE CREW REDUCED POWER SLIGHTLY ON THE LT ENGINE WITH THE TEMPERATURE RETURNING TO NORMAL, THEN INCREASED POWER SLIGHTLY AND THE RED FLAG RE-OCCURRED  INCLUDING A SLIGHT VIBRATION.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW SHUT DOWN THE LEFT ENGINE.  AN EMERGENCY WAS DECLARED AND EMERGENCY EQUIPMENT REQUESTED.  THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  OPERAITONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
